# SDR USAA20090204EM007

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Module
- Part number: 1701941B
- Part serial: 4358
- Condition: Damaged
- Location: Tat
- Part time: 2,040 hours, 1,722 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 1569, BDL-PHL - THE CREW REPORTED AUTO THROTTLE FAIL MESSAGE IN FLIGHT ALONG WITH TAT 2 FAIL, LOSING LEFT NAVIGATION.  THE CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  UPON LANDING REPORTED A FAINT ELECTRICAL SMOKE ODOR IN THE COCKPIT AND CABIN.  MAINTENANCE REPLACED SPDA DC POWER SUPPLY MODULE.  AOA AND TOTAL TEMPERATURE SENSORS WERE ALSO REPLACED.
